Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Taking Aromastat
Posted by: katdansing, Friday, October 4, 2013, 2:03pm
Hello - about 3 weeks ago I started taking Deflect A, DetoxiCal-D, Cortiguard and Aromastat.  I introduced each into my system one at a time, every couple of days.  When I tried Aromastat I started itching (similar to Tylenol with Codine making my nose itch) -
I didn't take Aromastat for 5 days - and took again - and I itch again.

Anyone else had this problem? ??)
Posted by: Lola, Friday, October 4, 2013, 3:56pm; Reply: 1
contact customer service
they ll explain if you might be taking too much with the other sups
Posted by: katdansing, Friday, October 4, 2013, 5:09pm; Reply: 2
Thanks - will do!
Posted by: Chloe, Tuesday, October 8, 2013, 6:01pm; Reply: 3
I'm guessing that it's the chamomile in Aromastat that bothers you because chamomile is related
to ragweed and ragweed is an allergen I react to very negatively.  I can drink chamomile tea and
suddenly feel like I'm going to have to scratch my head for an hour because I'm itching so badly.
And I am someone who reacts to ragweed in the same way....itchy and it affects my eyes, ears
and throat.

Are you someone who has Hayfever? If so, chamomile isn't your friend.
Print page generated: Friday, April 18, 2014, 6:29pm